# SDR C2XA05IA051

- Difficulty date: March 30, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 16,428 hours, 14,345 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Part number: 355022022
- Part serial: 5047
- Condition: Faulty
- Location: Mlg
- Part time: 3,374 hours, 3,282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  THE CREW PERFORMED AN OVER-RIDE TO RETRACT GEAR.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT (LGEU).  THE GEAR OPERATIONALLY TESTED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
